| Model Number |
VTICMO13.2 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 13.2mm vticmo13.2 implantable collamer lens of -14.50/1.5/110 (sphere/cylinder/axis), was implanted into the patient's left eye (os) on (b)(6) 2024.Excessive vault is observed and the lens remains implanted.
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).
Additional Manufacturer Narrative
Correction: h4: 06-dec-2023.(b)(4).
Additional Manufacturer Narrative
B5: the lens was later exchanged for a same model/length lens, different sphere and axis and the problem was resolved.The patient is well.Claim# (b)(4).